Translator Disclaimer
October 1999 Conditional Exponential Moments for Iterated Wiener Integrals
Terry Lyons, Ofer Zeitouni
Ann. Probab. 27(4): 1738-1749 (October 1999). DOI: 10.1214/aop/1022874813

Abstract

We provide sharp exponential moment bounds for (Stratonovich) iterated stochastic integrals under conditioning by certain small balls, including balls in certain Hölder-like norms of exponent greater than 1 /3. The proof uses a control of the variation of the Lévy area,under conditioning. The results are applied to the computation of the Onsager–Machlup functional of diffusion processes with constant diffusion matrix.

Citation

Download Citation

Terry Lyons. Ofer Zeitouni. "Conditional Exponential Moments for Iterated Wiener Integrals." Ann. Probab. 27 (4) 1738 - 1749, October 1999. https://doi.org/10.1214/aop/1022874813

Information

Published: October 1999
First available in Project Euclid: 31 May 2002

zbMATH: 0961.60053
MathSciNet: MR1742886
Digital Object Identifier: 10.1214/aop/1022874813

Subjects:
Primary: 60H05, 60H10, 60J60

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.27 • No. 4 • October 1999
Back to Top